# SDR CALA2025092609309

- Difficulty date: September 24, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 131,596 hours, 20,157 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 7710913
- Part serial: 1246
- Condition: Faulted
- Location: Nr 1 Oil Qty
- Part time: 779,106 hours, 715,027 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE AT ZERO OIL QTY AT TAKEOFF.   REMOVED AND REPLACED NR 1 ENG OIL QUANTITY TRANSMITTER IAW AMM 79-31-01. PERFORMED IDLE RUN ON BOTH ENGINES. OPS CHECKED GOOD, OIL QUANTITY DISPLAYS AS NORMAL.
